Affordable Access

Publisher Website

Evolution of a two-parameter chaotic dynamics from universal attractors

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
120
Issue
9
Identifiers
DOI: 10.1016/0375-9601(87)90107-1

Abstract

Abstract We observed endlessly repeating sequences of the period-doubling universal route to chaos followed by ordered states in the dynamics of a two-parameter 1-D system. The coalescence of these sequences are reported together with measurements of a strange attractor which evolves from this overlap.

There are no comments yet on this publication. Be the first to share your thoughts.